Posted by: storm | 2009-04-16

nordette no period

hello doc,

i was to triphasil for 3 months my doc changed my pill to nordette because i had break thru bleeding i also exprienced break thru bleeding on nordette this is the 1st month on nordette. i havent been sexually actice on nordette but my boyfriend and i used the with drawel method on saturday afternoon i took my last active pill on that saturday its now 5 days since ive been taking the inactive pills and i havent received my period yet. does this mean i am pregnant? i havent missed any pills

i had a miscarriage in feb last yr i really dont wanna be pregnant now am stressing abt this

please advise

many thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Do a pregnancy test to be sure, but it may just be your body adapting to the new Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: storm | 2009-04-17

thank you so much misteeq it really helped alot am so stressed thank you so much

Reply to storm
Posted by: Misteeq | 2009-04-17

Hi Storm

I am also on Nordette and have been for the past 5-6 months. I was previously on Depo and Nur-isterate injections which gave me no periods at all but i stopped as i was reacting badly to them. I then went for about a year without being on contraceptives until starting Nordette.

Nordette works perfectly for me. Sorry to hear about your miscarriage. With me, on Nordette, my bleeding is irregular. For instance, i can start bleeeding anywhere between teh 7 inactive pills, sometimes on the onset of the pill or the second one i take and at other times, even on the second last or last pill. And you find that my bleeding even goes through till my 1st or 2nd active pills on the next pack.

So dont worry. I have also had scares when i reached the second last inactive pill and still had no bleeding. Went to the extend of purchusing pregnancy tests numerous times only to have my periods the next day after the tests being negative. I have now learnt that it can delay my periods , but i am guaranteed to bleed anytime from the 1st inactive till the last.

Long story short, no need to be alarmed if you have been taking the pills correctly and at the same time. Hope this helps.

Reply to Misteeq

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.